English español
Search
 

Repositorio de la Universidad de Oviedo > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/30130

Título : Independent products in infinite spaces
Autor(es) y otros: Miranda Menéndez, Enrique
Zaffalon, Marco
Palabras clave: Coherence
Factorisation
Imprecise probability
Independence
Issue Date: 2015
Editorial : Elsevier
???metadata.dc.relation.publisherversion???: http://dx.doi.org/10.1016/j.jmaa.2014.12.049
Citación : Journal of Mathematical Analysis and Applications, 425(1), p. 460-488 (2015); doi:10.1016/j.jmaa.2014.12.049
Descripción física: p. 460-488
URI: http://hdl.handle.net/10651/30130
ISSN : 0022-247X
Appears in Collections:Estadística e Investigación Operativa
Artículos

Files in This Item:

File Description SizeFormat
Independent products.pdf444,71 kBAdobe PDFView/Open


Exportar a Mendeley


This item is licensed under a Creative Commons License
Creative Commons

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias